A fundamental approach: E-polarized electromagnetic wave diffraction by two dimensional arbitrary-shaped objects with impedance boundary condition

Creative Commons License

Tabatadze V., Karaçuha K., Zaridze R., Velıyev E., Karaçuha E.

Journal of Electrical Engineering, vol.73, no.6, pp.426-431, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.2478/jee-2022-0058
  • Journal Name: Journal of Electrical Engineering
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Communication Abstracts, INSPEC, PAIS International, zbMATH
  • Page Numbers: pp.426-431
  • Keywords: computational electromagnetic, Green function, Dirichlet, Neumann, fractional boundary conditions
  • Istanbul Technical University Affiliated: Yes


In the present study, a new methodology in computational electromagnetics is developed for two-dimensional arbitrarily-shaped objects with impedance boundary conditions. The proposed approach investigates the E-polarized electromagnetic diffraction by a two-dimensional object with the Leontovich boundary condition. The scattered electric and magnetic fields are expressed as the convolution integral of the corresponding Green's function and the current induced on the obstacle surface. After obtaining integral equations by applying the boundary condition, the integral equations are solved as in the case of the method of auxiliary sources (MAS) which is a well-known method in computational electrodynamics. The results are compared with first, different methods such as the method of moments (MoM), orthogonal polynomials (OP), and second, different boundary conditions such as Dirichlet, Neumann, and fractional boundary conditions. Some results are also obtained for the different shape scatterers at some values of the surface impedance.